# SDR DLM88050837

- Difficulty date: December 29, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 50,897 hours, 40,979 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C ARRIVED WITH AN INBOUND STATING 'AFTER LANDING FLIGHT ATTENDANTS REPORTED ACRID SMELL IN AFT CABIN.  SMELL DISSIPATED QUICKLY.  ALL COCKPIT INDICATIONS APPEARED NORMAL.  ANTI ICE WAS ON AND AIRFOIL WAS OFF'.   AFTER C/W OPN 5088,  MX FOUND COFFEE POTS HOT AND BURNT COFFEE IN BOTTOM OF POTS.  A/C APU INTAKE IS CLEAN.  AFT CARGO IS CLEAN.  48 SECTION CLEAN AND NO SMOKE DETECTED.
